Danaus gilippus
|
|
|
Smith, David A. S., Lushai, Gugs & Allen, John A., 2005, A classification of Danaus butterflies (Lepidoptera: Nymphalidae) based upon data from morphology and DNA, Zoological Journal of the Linnean Society 144 (2), pp. 191-212
: 200
|
200 |
Danaus gilippus
|
|
|
Smith, David A. S., Lushai, Gugs & Allen, John A., 2005, A classification of Danaus butterflies (Lepidoptera: Nymphalidae) based upon data from morphology and DNA, Zoological Journal of the Linnean Society 144 (2), pp. 191-212
: 205
|
205 |
Danaus gilippus
|
|
|
Smith, David A. S., Lushai, Gugs & Allen, John A., 2005, A classification of Danaus butterflies (Lepidoptera: Nymphalidae) based upon data from morphology and DNA, Zoological Journal of the Linnean Society 144 (2), pp. 191-212
: 198
|
198 |
Danaus gilippus
|
|
|
Smith, David A. S., Lushai, Gugs & Allen, John A., 2005, A classification of Danaus butterflies (Lepidoptera: Nymphalidae) based upon data from morphology and DNA, Zoological Journal of the Linnean Society 144 (2), pp. 191-212
: 199
|
199 |